# SDR N6WA2017061101

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 31,882 hours, 21,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Obstructed
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE BINDING WHEN OPERATED SLOWLY.  REMOVED FOD FROM LOCK PIN, OPS CHECKED GOOD IAW AMM 52-11-00.
